# SDR UIEA2023021500120

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,196 hours, 16,014 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/D COCKPIT CENTER CONSOLE ADJACENT OF PEDDLE LHS PANEL FOUND CRACK( F/D - COCKPIT LH PILOTS FORWARD PANEL SUPPORT WEB CRACK AREA REPAIRED IAW RI-53-00-16058 REV.A )
